Alert archive / Texas / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 101, NWS Shreveport, LA

April 22, 2020Sabine Parish, Louisiana; Sabine County, San Augustine County, Shelby County, Texas

NWS Shreveport, LA issued this severe thunderstorm warning at Apr 22, 2020, 4:27 PM CDT for Sabine Parish, Louisiana; Sabine County, San Augustine County, Shelby County, Texas. It was in force for 48 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 22, 2020, 4:27 PM CDT (21:27 UTC)
Expired
Apr 22, 2020, 5:15 PM CDT
In force
48 min
Issued by
NWS Shreveport, LA
Area
Storm-based polygon
Tornado
Possible
Hail
2.0 in
Wind
70.0 mph

Counties Sabine Parish, LA, Sabine County, TX, San Augustine County, TX, Shelby County, TX

The radar

The Shreveport radar (KSHV), 105 km from the middle of the area, began a volume at 21:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 22, 4:30 PM CDTTSTM WND DMG3 E Chireno, TXTREES ON HWY 21 EAST OF CHIRENO.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 22, 10:55 AM CDTTornado WatchSPC6 hr

The nearest sounding before it

Shreveport, LA (KSHV), launched 12:00Z, 9.5 hours before the alert went out and 111 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 12:00Z on 2020-04-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 24 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 12:00Z on 2020-04-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 171 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
24 J/kg
Mixed-layer CIN
-457 J/kg
Mixed-layer LCL
1104 m above ground
0-6 km bulk shear
56 kt
0-1 km storm-relative helicity
171 m²/s²
0-3 km storm-relative helicity
379 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted.

051 
WUUS54 KSHV 222127
SVRSHV
LAC085-TXC403-405-419-222215-
/O.NEW.KSHV.SV.W.0101.200422T2127Z-200422T2215Z/

BULLETIN - EAS ACTIVATION REQUESTED
Severe Thunderstorm Warning
National Weather Service Shreveport LA
427 PM CDT Wed Apr 22 2020

The National Weather Service in Shreveport has issued a

* Severe Thunderstorm Warning for...
  Northwestern Sabine Parish in northwestern Louisiana...
  Southern Shelby County in eastern Texas...
  Northern San Augustine County in eastern Texas...
  Northwestern Sabine County in eastern Texas...

* Until 515 PM CDT.

* At 426 PM CDT, a severe thunderstorm was located near Bland Lake,
  or 12 miles south of Center, moving east at 45 mph.

  HAZARD...Two inch hail and 70 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. Expect 
           considerable tree damage. Wind damage is also likely to 
           mobile homes, roofs, and outbuildings.

* Locations impacted include...
  Milam, San Augustine, Zwolle, Patroon, Bland Lake, Neuville,
  Huxley, Noble, Hurstown, Denning, Sexton, Calgary, Toledo Bend
  Reservoir North and Jordans Store.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 500 PM CDT for northwestern
Louisiana...and eastern Texas.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3149 9431 3151 9430 3152 9431 3153 9430
      3155 9431 3159 9431 3161 9434 3168 9436
      3177 9361 3149 9358 3146 9430
TIME...MOT...LOC 2126Z 265DEG 38KT 3161 9416 

TORNADO...POSSIBLE
HAIL...2.00IN
WIND...70MPH
 
$$

44
1 follow-up statement
024 
WWUS54 KSHV 222154
SVSSHV

Severe Weather Statement
National Weather Service Shreveport LA
454 PM CDT Wed Apr 22 2020

TXC405-222203-
/O.CAN.KSHV.SV.W.0101.000000T0000Z-200422T2215Z/
San Augustine TX-
454 PM CDT Wed Apr 22 2020

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN SAN AUGUSTINE COUNTY
IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 500 PM CDT for northwestern
Louisiana...and eastern Texas.

LAT...LON 3157 9398 3159 9402 3172 9405 3177 9361
      3149 9358 3147 9398
TIME...MOT...LOC 2153Z 265DEG 38KT 3164 9382 

$$

LAC085-TXC403-419-222215-
/O.CON.KSHV.SV.W.0101.000000T0000Z-200422T2215Z/
Sabine LA-Shelby TX-Sabine TX-
454 PM CDT Wed Apr 22 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CDT
FOR NORTHWESTERN SABINE PARISH...SOUTHEASTERN SHELBY AND NORTHWESTERN
SABINE COUNTIES...

At 453 PM CDT, a severe thunderstorm was located 9 miles east of
Patroon, or 23 miles southeast of Center, moving east at 45 mph.

HAZARD...Two inch hail and 70 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect 
         considerable tree damage. Wind damage is also likely to 
         mobile homes, roofs, and outbuildings.

Locations impacted include...
Milam, Zwolle, Patroon, Huxley, Noble, Hurstown, Sexton, Toledo Bend
Reservoir North and Jordans Store.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 500 PM CDT for northwestern
Louisiana...and eastern Texas.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3157 9398 3159 9402 3172 9405 3177 9361
      3149 9358 3147 9398
TIME...MOT...LOC 2153Z 265DEG 38KT 3164 9382 

TORNADO...POSSIBLE
HAIL...2.00IN
WIND...70MPH
 
$$

44

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 22, 4:09 PM CDT, 18 minutes earlier.

Area forecast discussion, Apr 22, 4:09 PM CDT, 18 minutes before
Area Forecast Discussion
National Weather Service Shreveport LA
409 PM CDT Wed Apr 22 2020

.SHORT TERM.../Tonight through Thursday night/

Cloudy and mild with mid to upper 60s most everywhere. The warm
front appears to be edging into Lufkin over toward Alexandria
where most of the heavy-duty thunderstorms continue up to along
I-20. Temps south of the front are in the low to mid 70s. Further
north storms are a little more well behaved.

Much of this activity will be shifting ENE across the region with
still more development yet to come along the dry line approaching
which is just west of DFW at this time. 40 degree dew points are
colliding with low 70s dew points and will be seeing continued
development of showers and thunderstorms into the evening and
overnight to some extent. Overnight lows will be averaging around
the 60 degree mark and high tomorrow will be in the upper 70s and
lower 80s. Northwest winds will continue behind the boundary with
slightly drier air moving into the area. We will clear out a good
bit with seasonal 50s for lows Thursday night. /24/

.LONG TERM.../Friday through Wednesday night/

Friday will be warmer with low to mid 80s for the most part as our
winds back to the south. The cold front in the this longwave
trough pattern will finally be moving our way late in the day and
during the evening. And with that, we will see clouds increasing
during the late day with more showers and thunderstorms moving our
way and spreading down over all our four state area to some
extent.

The surface winds will begin to shift to SW later in the day and
then turn to NW by sunset along the I-30 corridor as a weak
surface low swings down the Red River valley, moisture starved
yes, but still enough to squeeze out some more brief heavy rain
and potentially some hail stones with the cooling of the
atmosphere as upper level heights aloft fall off.

The SPC has a marginal risk out for their day 3 outlook for our
four state area along and north of I-20. These evening showers
and thunderstorms will continue expanding down over the area with
the front practically out of the area shortly after midnight. The
NW flow will deepen and push out the remaining wet weather before
daybreak on Saturday.

Then fresh high pressure sprawls down the MS river valley with a
cooler trend despite the sunshine expected over the weekend as a
1020mb surface high settles down over the mid south. This air mass
will drop into the SE U.S. and keep the rain shields up for us to
start the work week. The next chance for arrives late in the long
term with another cold front by midweek. /24/

&&

.PREV DISCUSSION... /issued 116 PM CDT Wed Apr 22 2020/

AVIATION...

For the ArkLaTex terminals few without thunder at this time and
many will prevail for the afternoon with copious lightning and
hail in many of these strong thunderstorms. Much is going to
transistion from elevated to surface based with some damaging
winds or isold tornadoes possible. Weak slow moving dryline push
so without a good fropa this will TS activity will linger
overnight to some extent. S winds will shift to SW and W/NW late
this cycle and on Thurs. The fropa will be along Fri evening with
more isold thunder. /24/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  61  78  56  83 /  90   0   0  20
MLU  65  78  56  83 / 100  10   0  10
DEQ  57  78  54  78 /  80  10   0  50
TXK  59  76  55  78 /  90   0   0  30
ELD  61  77  54  81 / 100   0   0  20
TYR  59  80  59  82 /  50   0   0  20
GGG  59  79  56  83 /  60   0   0  20
LFK  63  81  58  86 /  70   0   0  10

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...Lake Wind Advisory until 1 AM CDT Thursday for ARZ050-051-059-
     060-070-071.

     Flash Flood Watch through Thursday morning for ARZ071>073.

LA...Lake Wind Advisory until 1 AM CDT Thursday for LAZ001-002-010-
     017.

     Flash Flood Watch through Thursday morning for LAZ001>006-
     010>014-017>022.

OK...Lake Wind Advisory until 1 AM CDT Thursday for OKZ077.

TX...Lake Wind Advisory until 1 AM CDT Thursday for TXZ096-097-
     108>112-124>126-136>138-149>153-165>167.

     Flash Flood Watch through Thursday morning for TXZ138-149>153-
     165>167.

&&

24
Hazardous weather outlook, Apr 22, 2:48 PM CDT, 1 hour 39 minutes before
Hazardous Weather Outlook
National Weather Service Shreveport LA
248 PM CDT Wed Apr 22 2020

ARZ050-051-059>061-070-OKZ077-TXZ096-097-108>112-124>126-136-137-
232000-
Sevier-Howard-Little River-Hempstead-Nevada-Miller-McCurtain-
Red River-Bowie-Franklin-Titus-Camp-Morris-Cass-Wood-Upshur-
Marion-Smith-Gregg-
248 PM CDT Wed Apr 22 2020

This Hazardous Weather Outlook is for portions of southwest
Arkansas, southeast Oklahoma and northeast Texas.

.DAY ONE...This Afternoon and Tonight...

Strong to severe thunderstorms, some of which could produce large
hail, damaging wind gusts and isolated tornadoes are through the
remainder of the afternoon before ending later tonight. In
addition, heavy downpours will likely accompany this storm system
with one to three inches of rainfall possible today through
tonight.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday...

Scattered showers and thunderstorms will be possible across the
region Friday into Friday Night but these storms are not expected
to be strong or severe at this time.

.SPOTTER INFORMATION STATEMENT...

Activation of emergency management personnel...amateur radio
operators...and storm spotters will be needed through tonight.
Please relay any information about observed severe weather to the
NWS while following all local, state, and CDC guidelines.

ARZ071>073-LAZ001>006-010>014-017>022-TXZ138-149>153-165>167-
232000-
Lafayette-Columbia-Union-Caddo-Bossier-Webster-Claiborne-Lincoln-
De Soto-Red River-Bienville-Jackson-Ouachita-Sabine-Natchitoches-
Winn-Grant-Caldwell-La Salle-Harrison-Cherokee-Rusk-Panola-
Nacogdoches-Shelby-Angelina-San Augustine-
248 PM CDT Wed Apr 22 2020

This Hazardous Weather Outlook is for portions of south central
Arkansas, southwest Arkansas, north central Louisiana, northwest
Louisiana, east Texas and northeast Texas.

.DAY ONE...This Afternoon and Tonight...

A Flash Flood Watch is in effect for the entire region from 2 pm
this afternoon until 7 am Thursday.

Strong to severe thunderstorms, some of which could produce large
hail, damaging wind gusts and isolated tornadoes are the remainder
of this afternoon before ending later tonight, especially south of
Interstate Twenty. In addition, excessive heavy rainfall will
likely accompany this storm system with one to three inches of
rainfall possible today through tonight. The ground remains
saturated from previous rainfall last weekend. Thus, flash
flooding will be of particular concern today into tonight,
especially across flood prone and poor drainage areas.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday...

Scattered showers and thunderstorms will be possible across the
region Friday into Friday Night but these storms are not expected
to be strong or severe at this time.

.SPOTTER INFORMATION STATEMENT...

Activation of emergency management personnel...amateur radio
operators...and storm spotters will be needed through tonight.
Please relay any information about observed severe weather to the
NWS while following all local, state, and CDC guidelines.

50

In the hours before

Local storm report, Apr 22, 3:59 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SHREVEPORT LA
359 PM CDT WED APR 22 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0155 PM     TSTM WND DMG     9 WSW CHIRENO           31.43N 94.48W
04/22/2020                   NACOGDOCHES        TX   911 CALL CENTER

            CORRECTS PREVIOUS TSTM WND DMG REPORT FROM
            11 WNW BROADDUS. TREE DOWN ON CR4945.

&&

AS
Local storm report, Apr 22, 4:05 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
405 PM CDT WED APR 22 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     FLASH FLOOD      4 WSW APPLEBY           31.70N 94.68W
04/22/2020                   NACOGDOCHES        TX   EMERGENCY MNGR

            FLOODING ON SB US 259.

&&

AS
Local storm report, Apr 22, 4:08 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
408 PM CDT WED APR 22 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     FLASH FLOOD      NACOGDOCHES             31.61N 94.65W
04/22/2020                   NACOGDOCHES        TX   AMATEUR RADIO

            FLOODING ON NORTH ST FROM CREEK BEND TO
            PINE.

&&

AS
Local storm report, Apr 22, 4:16 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
416 PM CDT WED APR 22 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1242 PM     HAIL             VIVIAN                  32.87N 93.99W
04/22/2020  E1.00 INCH       CADDO              LA   LAW ENFORCEMENT

&&

20
Local storm report, Apr 22, 4:17 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
417 PM CDT WED APR 22 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

03:39 PM     HAIL             6 W NACOGDOCHES         31.61N 94.75W
04/22/2020  E1.75 INCH       NACOGDOCHES        TX   EMERGENCY MNGR

            GOLFBALL SIZE HAIL.

&&
Local storm report, Apr 22, 4:23 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
423 PM CDT WED APR 22 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0340 PM     HAIL             11 E ALTO               31.66N 94.88W
04/22/2020  E1.75 INCH       NACOGDOCHES        TX   PUBLIC

&&

AS

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 22, 3:50 AM CDTLake Wind AdvisorySHVBossier, Caddo, De Soto, Sabine20 hr
Apr 22, 8:56 AM CDTRiver Flood WarningSHVDe Soto3 days
Apr 22, 9:11 AM CDTRiver Flood WarningSHVBienville, Bossier, Webster49 hr
Apr 22, 9:15 AM CDTRiver Flood WarningSHVCaldwell, Grant, LaSalle, Winn11 days
Apr 22, 9:16 AM CDTRiver Flood WarningSHVCaldwell, Ouachita, Union24 hr
Apr 22, 11:06 AM CDTSpecial Weather StatementSHVBossier, Caddo, Webster39 min
Apr 22, 11:26 AM CDTSpecial Weather StatementSHVSabine49 min
Apr 22, 12:01 PM CDTSevere Thunderstorm WarningSHVBienville, Grant, Jackson, Natchitoches, Red River, Winn29 min
Apr 22, 12:23 PM CDTSpecial Weather StatementSHVNatchitoches, Red River52 min
Apr 22, 12:34 PM CDTSevere Thunderstorm WarningSHVGrant, Natchitoches, Sabine, Winn41 min
Apr 22, 12:36 PM CDTSevere Thunderstorm WarningSHVBossier, Caddo24 min
Apr 22, 12:57 PM CDTSpecial Weather StatementSHVBossier, Webster48 min
Apr 22, 1:18 PM CDTSpecial Weather StatementSHVWinn42 min
Apr 22, 1:20 PM CDTSpecial Weather StatementSHVBienville40 min
Apr 22, 2:26 PM CDTSpecial Weather StatementSHVSabine49 min
Apr 22, 2:31 PM CDTSevere Thunderstorm WarningSHVSabine44 min
Apr 22, 2:34 PM CDTSevere Thunderstorm WarningSHVGrant, Natchitoches, Sabine41 min
Apr 22, 3:13 PM CDTSevere Thunderstorm WarningSHVNatchitoches, Sabine62 min
Apr 22, 3:39 PM CDTSpecial Weather StatementSHVDe Soto51 min
Apr 22, 3:55 PM CDTSevere Thunderstorm WarningSHVGrant, LaSalle, Natchitoches, Winn50 min
Apr 22, 4:19 PM CDTAreal Flood AdvisorySHVDe Soto, Sabine3 hr
Apr 22, 4:43 PM CDTFlash Flood WarningSHVDe Soto3 hr
Apr 22, 4:45 PM CDTFlash Flood WarningSHVDe Soto, Sabine3 hr
Apr 22, 5:15 PM CDTSevere Thunderstorm WarningSHVNatchitoches, Sabine45 min
Apr 22, 5:19 PM CDTSpecial Weather StatementSHVCaddo41 min
Apr 22, 5:22 PM CDTFlash Flood WarningSHVBienville, Bossier, Caddo, De Soto, Jackson, Lincoln and 2 more3 hr
Apr 22, 5:31 PM CDTFlash Flood WarningSHVBossier, Caddo, De Soto2 hr
Apr 22, 6:04 PM CDTSpecial Weather StatementSHVBossier, Caddo, Webster41 min
Apr 22, 6:10 PM CDTFlash Flood WarningSHVBienville, Bossier, Claiborne, Jackson, Lincoln, Ouachita and 2 more3 hr
Apr 22, 6:21 PM CDTSevere Thunderstorm WarningSHVBienville, Bossier, Caddo, Claiborne, De Soto, Webster39 min
Apr 22, 6:28 PM CDTFlash Flood WarningSHVCaldwell, Grant, Jackson, LaSalle, Natchitoches, Ouachita and 1 more94 min
Apr 22, 6:43 PM CDTTornado WarningSHVBienville, Bossier, Webster32 min
Apr 22, 2:43 AM CDTSevere Thunderstorm WarningSHVRed River34 min
Apr 22, 7:59 AM CDTRiver Flood WarningSHVSmith, Wood21 days
Apr 22, 8:50 AM CDTRiver Flood WarningSHVNacogdoches, Rusk59 hr
Apr 22, 8:53 AM CDTRiver Flood WarningSHVSabine, San Augustine23 hr
Apr 22, 8:58 AM CDTRiver Flood WarningSHVFranklin, Morris, Red River, Titus24 hr
Apr 22, 8:59 AM CDTRiver Flood WarningSHVFranklin, Morris, Titus24 hr
Apr 22, 9:01 AM CDTRiver Flood WarningSHVCass, Marion24 hr
Apr 22, 9:05 AM CDTRiver Flood WarningSHVGregg23 hr
Apr 22, 12:06 PM CDTSpecial Weather StatementSHVCherokee39 min
Apr 22, 12:24 PM CDTSpecial Weather StatementSHVMarion36 min
Apr 22, 12:45 PM CDTSpecial Weather StatementSHVCherokee, Nacogdoches, Panola, Rusk, Shelby45 min
Apr 22, 1:43 PM CDTAreal Flood AdvisorySHVSmith3 hr
Apr 22, 2:22 PM CDTSpecial Weather StatementSHVRusk53 min
Apr 22, 2:30 PM CDTTornado WarningSHVCherokee, Panola, Rusk, Smith45 min
Apr 22, 2:37 PM CDTSevere Thunderstorm WarningSHVCherokee, Nacogdoches, Rusk53 min
Apr 22, 3:04 PM CDTTornado WarningSHVAngelina, Cherokee, Nacogdoches41 min
Apr 22, 3:28 PM CDTFlash Flood Warning Considerable damage threatSHVAngelina, Cherokee, Nacogdoches3 hr
Apr 22, 3:43 PM CDTTornado WarningSHVAngelina, Nacogdoches, San Augustine, Shelby47 min
Apr 22, 5:11 PM CDTAreal Flood AdvisorySHVCherokee, Gregg, Harrison, Panola, Rusk, Smith3 hr
Apr 22, 5:54 PM CDTSevere Thunderstorm WarningSHVAngelina47 min

Nearby

Severe Thunderstorm Warnings in Texas, 2020Severe Thunderstorm Warnings in Louisiana, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.